Maria Alessandra RAGUSA

Professor of Mathematical analysis [MAT/05]
Office: studio n. 348, secondo piano
Phone: 095 7383060
Fax: +390957337906
Web Site:
Office Hours: Tuesday and Thursday from 16:00 to 18:00

Born in Catania on 18th june 1966, she got the degree  in Mathematics on 12th july 1988 Magna cum Laude.

In 1992 she got a position as assistant professor of Mathematical Analysis at the University of Catania. Since january 2000 she is associate professor of Mathematical

Analysis at the Faculty of Mathematical, Physical and Natural Sciences of the University of Catania.

In june 2013 she is in the national list of full professor of Mathematical Analysis.

Selected 10 publications:

   1)  GULIYEV V., OMAROVA, M.  RAGUSA M.A., SCAPELLATO A., Commutators and generalized Morrey Spaces, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, (2018), vol. 457  (2)    pp. 1388-1402. HIGHLY CITED PAPER. 


  2 RAGUSA M. A., TACHIKAWA A., TAKABAYASHI, H. Partial regularity of p(x)-harmonic maps. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, (2013) vol. 365 (6), pp.3329-3353 

  3) GALA S., RAGUSA M. A., SAWANO Y., TANAKA H., Uniqueness criterion of weak solutions for the dissipative quasi-geostrophic equations in Orlicz-Morrey spaces. APPLICABLE ANALYSIS  (2013).

  4) PERSSON L.-E., RAGUSA M. A., SAMKO N., WALL P., Commutators of Hardy operators in vanishing Morrey spaces. AIP CONFERENCE PROCEEDINGS, (2012) 1493, pp.859-866.

  5)  RAGUSA M. A., Parabolic Herz spaces and their applications. APPLIED MATHEMATICAL LETTERS, (2012) vol. 25 (10) , pp. 1270-1273.

  6) RAGUSA M. A., Embeddings for Morrey-Lorentz Spaces. JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, (2012)  vol. 154 (2), pp. 491-499.

  7) RAGUSA M. A., Necessary and sufficient condition for a VMO function. APPLEID MATHEMATICS AND COMPUTATION, (2012) vol. 218 (24), pp. 11952-11958.

  8) ) RAGUSA M. A., Homogeneous Herz spaces and regularity results. NONLINEAR ANALYSIS, (2009) vol.71, pp.e1909-e1914, ISSN: 0362-546X, doi: 10.1016/

 9) POLIDORO S., RAGUSA M. A., Harnack inequality for hypoelliptic ultraparabolic equations with a singular lower order term. REVISTA MATEMATICA IBEROAMERICANA, (2008 ) vol. 24,  pp.1011-1046, ISSN: 0213-2230.

10) RAGUSA M.A., Local Holder regularity for solutions of elliptic systems, DUKE MATHEMATICAL JOURNAL (2002) vol. 113 (2),  pp. 385-397.   

Academic Year  

Teachings held in other departments in the academic year 2021/2022

Aim of the research are existence, unicity and regularity results for solutions linear and quasilinear partial differential equations of elliptic, parabolic and ultraparabolic type. She is also interested in regularity of local minimizers of variational integrals.

Vice Rector prof. Francesco Basile for Internazionalization in scientific field.